U.K. patient dies from allergic reaction to CT contrast

By AuntMinnieEurope.com staff writers

November 6, 2019 -- A 70-year-old man died in August at Royal Blackburn Hospital in the U.K. after having a severe anaphylactic reaction to a CT contrast agent, according to a report published online on 4 November in the Lancashire Telegraph.

Dennis Walsh, 70, attended the hospital on 7 August as an outpatient for a follow-up CT scan after having surgery to remove a tumor in 2018, according to the report. He then experienced a severe allergic reaction to the CT contrast agent, which he had received previously without incident for CT scans in 2018 and earlier in 2019. He died the next day.


Copyright © 2019 AuntMinnieEurope.com
 

To read this and get access to all of the exclusive content on AuntMinnieEurope.com create a free account or sign-in now.

Member Sign In:
MemberID or Email Address:  
Do you have a AuntMinnieEurope.com password?
No, I want a free membership.
Yes, I have a password:  
Forgot your password?
Sign in using your social networking account:
Sign in using your social networking
account: